MAUDE Adverse Event Report: MICROTEK MEDICAL LLC MICROTEK; PACEMAKER DRP 86X135IN W-FENS

MICROTEK MEDICAL LLC MICROTEK; PACEMAKER DRP 86X135IN W-FENS
Model Number PD201
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a foreign object, glass fragment, was embedded in the rear section of the microtek pacemaker drape (ref #pd201, lot 4364lro000).During the draping process in the catheterization laboratory (cath lab), the fragment made contact with a radiation technician.The glass was partially protruding from the fabric and caused a poke to the technician.However, the contact did not result in skin penetration, laceration, or any reportable injury.The incident was promptly documented by the reporter, and photographic evidence was collected to support the complaint.No patient contact occurred, and there were no reported infections, complications, or adverse clinical outcomes associated with the event.The manufacturer conducted an investigation but was unable to determine the origin of the foreign material.No root cause was identified.

Brand Name
MICROTEK
Common Device Name
PACEMAKER DRP 86X135IN W-FENS
Manufacturer (Section D)
MICROTEK MEDICAL LLC
three lakes drive
northfield IL 60093
Manufacturer (Section G)
MICROTEK DOMINICANA S.A
zona franca no. 2
la romana, la romana 22000
DR   22000
Manufacturer Contact
yarina montas
three lakes drive
northfield, IL 60093
MDR Report Key22749005
Report Number8043817-2025-00004
Device Sequence Number8598837
Product Code PUI
UDI-Device Identifier00748426066896
UDI-Public00748426066896
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPD201
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown